# SDR USAA070427

- Difficulty date: June 5, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 50,436 hours, 50,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 294 ADJACENT TO S8L, MED STUB BEAM TURN UP ANGLE HAS CRACK.  FABRICATED NEW WEB & INSTALLED PER SRM 51-10-02, DEFECT SIZE:  0.5 INCH.
